# SDR CALA2024121601540

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 114,209 hours, 24,908 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Circuit Card
- Part number: 285N0200203
- Part serial: D01698
- Condition: Faulted
- Location: Engine
- Part time: 108,033 hours, 25,318 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE RECEIVED R EEC ADVISORY AND  R ENG LIMITER ADVISORY COMPLIED W QRHPLEASE FOLLOW EEC BITE PROCEDURE REFERENCE: 73-21 FAULT TREE 820 & EICAS MSG L (R) ENG LIMITER SHOWS AND L (R) ENG LIMITER INOP LIGHT IS ON REFERENCE: 73-21 FAULT TREE 802 ESC MESSAGE PAGE SHOWS: "R ENG SURGE BITE". PER/APU PAGE SHOWS: "ENG EEC ENG EEC" INN LOWER R/H CORNER (AUTO-EVENT). THERE ARE NO ENG EXCD SNAPSHOTS OR MESSAGES. REF B757 FIM 73-21 FAULT TREE 820, R ENG EEC BITE TEST DOES NOT IDENTIFY THE PROBLEM. PERFORMED FIM 73-21 FAULT TREE 820, FOUND R ENGINE SPEED CARD UNSERVICEABLE. REMOVED AND REPLACED ENGINE SPEED CARD IN REF WITH AMM 77-12-03. PERFORMED ENGINE SPEED CARD TEST AMM 77-12-03-705-001-R00, TEST PASSED. BVCU AND TPU BITE IN REF WITH ADD EMP:U398793 AMM 75-32-00-702-001-R03 AND AMM 75-32-00-702-003-R03, NO FURTHER FAULTS NOTED. ENGINE IDLE RUN REQUIRED TO CLEAR AND VERIFY.  INSPECTED WIRING ON ENGINE, FOUND A WIRE CHAFFING TO BRACKET. WILL NEED FURTHER INVESTIGATION TO REPAIR AND CONFIRM TO BE OUR PROBLEM. IDENTIFIED DAMAGED WIRE AS W5003-0089-20 REF WDM 71-51-22-1.1 SHEET 5. PERFORMED SPLICE REPAIR TO WIRE REF AMM 70-50-07-912-001-R00. STILL NEEDS LACING AND CLAMPACCOMPLISHED TEST #3 IP/HP COMPRESSOR AIRFLOW CONTROL TEST FOR #1 AND #2 ENGS PER AMM 71-00-00-715-049-R03. TEST PASSED WITH NO ASSOCIATED EICAS MESSAGES.
